# SDR CALA2017022700496

- Difficulty date: February 27, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 48,014 hours, 19,329 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LEFT HORIZONTAL STAB LOWER SKIN AT HSS 184. 7 AND 11 INCHES FROM FRONT SPAR,  VERIFIED NDT 737 PART 6,51-00-00-23. CUT OUT DAMAGE AND INSTALLED A REPAIR IAW SRM 55-10-01,REPAIR 11.
